MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Completed information for section a1 patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed total bilirubin results generated on the architect c8000 processing module for multiple samples.The following example results were provided: (b)(6) 2023, sid (b)(6), initial result = < 1.7 umol/l, repeat result = 2.54 umol/l.Additionally, the following precision test was performed with the following results: 5.69 umol/l, 5.43 umol/l, 5.43 umol/l, 5.26 umol/l, 5.21 umol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.Ticket search by lots indicates that the reagent lots performs as expected for this product.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 62588uq08 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Customer field data was used to assess the performance of the total bilirubin assay using worldwide data.Review shows that the median patient result for lot 62588uq08 is within established limits and comparable with other lots in the field, confirming no systemic issue for lot 62588uq08.Based on the investigation, no systemic issue or deficiency with the total bilirubin assay for lot 62588uq08 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed total bilirubin results generated on the architect c8000 processing module for multiple samples.The following example results were provided: 24jul2023 sid (b)(6)initial result = < 1.7 umol/l, repeat result = 2.54 umol/l additionally, the following precision test was performed with the following results: 5.69 umol/l, 5.43 umol/l, 5.43 umol/l, 5.26 umol/l, 5.21 umol/l no impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17548298
Report Number3002809144-2023-00354
Device Sequence Number6676546
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number06L45-22
Device Lot Number62588UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804691; ARC C8 PROC MOD, 01G06-11, C804691
Patient SexUnknown